MathSciNet Relay Station
MathSciNet bibliographic data
MR1501910 14C21 (14H45)
Chanler, Josephine H. The involution curve determined from a special pencil of $n$-ics. Trans. Amer. Math. Soc. 42 (1937), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement